# SDR AALA2020062549005

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 21,401 hours, 8,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, R3 DOOR, "CHECK SLIDE PRESSURE" MESSAGE ON FLIGHT ATTENDANT PANEL.  SERVICED R3 DOOR ASSIST BOTTLE PER AMM 52-20-00.
